# SDR 04016

- Difficulty date: April 11, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747-200F
- Aircraft serial: 22299
- Aircraft time: 95,532 hours, 17,953 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 39,009 hours, 7,731 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 500 FT AGL, THE NR 4 ENGINE FIRE INDICATION ILLUMINATED AND THE FIRE BELL SOUNDED.  PERFORMED APPROPRIATE CHECKLIST AND LANDED WITHOUT INCIDENT.
